Nebivolol side effects?

Hello again lovely people. I'm awaiting another appointment with the cardiology clinic, having had some really nasty flutters, ectopic beats, and weakness. The gp raised my nebivolol to a still small dose 2.5 from the 1.25 that had kept me reasonably stable for 4 years. Question, I had side effects on the tiny dose, sure enough, but just raising to 2.5 I'm really wondering what's happening.

Worsening tinnitus (already have it from the TIA)

Fuzzy head

Weak legs (rather fatigued feeling)

But worst of all, if it is possible MUCH worse palps!!

Anybody else have worse heart disturbances on nebivolol? Can it actually CAUSE palpitations??

1 Reply

oldestnewest
  • It is possible! Discuss this with your doctor as soon as convenient, or maybe reduce to your previous dose and then stay with that until you are able to see your doctor, if you will have a long wait.

You may also like...